JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some properties of a Certain family of Meromorphically Univalent Functions defined by an Integral Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.379-385
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.379
 Title & Authors
Some properties of a Certain family of Meromorphically Univalent Functions defined by an Integral Operator
Aghalary, Rasoul;
  PDF(new window)
 Abstract
Making use of a linear operator, we introduce certain subclass of meromorphically univalent functions in the punctured unit disk and study its properties including some inclusion results, coefficient and distortion problems. Our result generalize many results known in the literature.
 Keywords
Hypergeometric function;differential subordination;convolution;distortion;meromorphic functions;
 Language
English
 Cited by
1.
Argument estimates of certain meromorphically p-valent functions associated with a family of linear operator, Mathematica Slovaca, 2011, 61, 6  crossref(new windwow)
2.
Subordination and inclusion theorems for subclasses of meromorphic functions with applications to electromagnetic cloaking, Mathematical and Computer Modelling, 2013, 57, 3-4, 945  crossref(new windwow)
3.
Some inclusion relationships and integral-preserving properties of certain subclasses of p-valent meromorphic functions associated with a family of linear operator, Mathematica Slovaca, 2012, 62, 3  crossref(new windwow)
 References
1.
V. Anh, k-fold symmetric starlike univalent functions, Bull. Austral. Math. Soc., 32(1985), 419-436. crossref(new window)

2.
N. E. Cho, O. S. Kwon, and H.M.Srivastava, Inclusion relationships and argument properties for certain subclasses of multivalent functions associated with a family of linear operators, J. Math. Anal. Appl., 292(2004), 470-483. crossref(new window)

3.
J. H. Choi, M. Saigo and H. M. Srivastava, Some inclusion properties of a certain integral operators, J. Math. Anal. Appl., 276(2002), 432-445. crossref(new window)

4.
B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeomrtric functions, SLAM. J. Math. Anal., 15(1984), 737-745. crossref(new window)

5.
P. Eenigenburg, S. S. Miller, P. T. Mocanu and M. O. Reade, On a Briot-Bouquet differential subordination, in: General Inequalities 3 (Oberwolfach, 1981), in: Internet. Ser. Numer. Math., vol. 64 , Birkhauser, Basel, 1983, pp.339-348; see also Rev. Roumaine Math. Pures Appl., 29(1984), 567-573. crossref(new window)

6.
J. L. liu, The Noor integral operators and strongly starlike functions, J. Math. Anal. Appl., 261(2001) 441-447. crossref(new window)

7.
Yi. Ling and F. Liu, The Choi-Saigo-Srivastava integral operator and a class of analytic functions, Applied Mathematics and Computations, (2004), 1-9.

8.
J. L. Liu and H. M. Srivastava, A linear operator and associated families of meromorphically multivalent functions, J. Math. Anal. Appl., 259(2001) 566-581. crossref(new window)

9.
K. I. Noor, On new classes of integral operators, J. Natur. Geom., 238(1999), 71-80.

10.
H.Saitoh, A linear operator and its applications of first order differential subordinations, Math. Japon., 44 (1996) 31-38.

11.
H. M. Srivastava and S. Owa, Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions, Nagoya Math. J. 106(1987) 1-28.

12.
H. M. Srivastava and S. Owa(Eds), Current Topics in Analytic Function Theory, World Scientific, Singapore (1992).